U.S. doctors online nowAsk doctors free
CA
A 25-year-old member asked:

could diet pills have severe side effects when mixed with alcohol?

2 doctor answers4 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Diet pills +alcohol: Absolutely yes. Careful as this is a dangerous mix.
Dr. Kevin Passer
Child Psychiatry 35 years experience
Diet pills: It depends on the type of diet pills. Some are in the category of stimulants, which suppress one's appetite. Therefore, one may be able to drink more alcohol without feeling sleepy, for example. This may lead to a dangerous situation, like trying to drive while under the influence. As such, i would be very careful. A single glass of wine or one beer is okay, but i would stop there. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.